On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.79.137
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Last Titles

 

Bulletin de la Société Mathématique de France 146, fascicule 2 (2018)

Explicit linearization of one-dimensional germs through tree-expansions
Frédéric Fauvet, Frédéric Menous, David Sauzin
Bulletin de la SMF 146, fascicule 2 (2018), 241-285
Download the document
Abstract and full text

Torsion and symplectic volumeeifert manifolds
Laurent Charles, Lisa Jeffrey
Bulletin de la SMF 146, fascicule 2 (2018), 287-308
Download the document
Abstract and full text

Compact domains with prescribed convex boundary metrics in quasi-Fuchsian manifolds
Dmitriy Slutskiy
Bulletin de la SMF 146, fascicule 2 (2018), 309-353
Download the document
Abstract and full text

About the behavior of regular Navier-Stokes solutions near the blow up
Eugénie Poulon
Bulletin de la SMF 146, fascicule 2 (2018), 355-390
Download the document
Abstract and full text

Weak mixing properties of interval exchange transformations & translation flows
Artur Avila, Martin Leguil
Bulletin de la SMF 146, fascicule 2 (2018), 391-426
Download the document
Abstract and full text

Bulletin de la Société Mathématique de France 146, fascicule 1 (2018)

Congruences of modular forms and the Iwasawa -invariants
Yuichi Hirano
Bulletin de la SMF 146, fascicule 1 (2018), 1-79
Download the document
Abstract and full text

Sommes de Birkhoff itérées sur des extensions finies d'odomètres. Construction de solutions auto-similaires à des équations différentielles avec délai
Jean-François Bertazzon, Vincent Delecroix
Bulletin de la SMF 146, fascicule 1 (2018), 81-140
Download the document
Abstract and full text

A note on crystalline liftings in the Q_p case
Hui Gao
Bulletin de la SMF 146, fascicule 1 (2018), 141-153
Download the document
Abstract and full text

Global existence and asymptotics for quasi-linear one-dimensional Klein-Gordon equations with mildly decaying Cauchy data
Annalaura Stingo
Bulletin de la SMF 146, fascicule 1 (2018), 155-213
Download the document
Abstract and full text

Large deviations and path properties of the true self-repelling motion
Laure Dumaz
Bulletin de la SMF 146, fascicule 1 (2018), 215-240
Download the document
Abstract and full text

Bulletin de la Société Mathématique de France 145, fascicule 4 (2017)

Decoding Rauzy Induction: An Answer to Bufetov's General Question
Jon Fickenscher
Bulletin de la SMF 145, fascicule 4 (2017), 603-621
Download the document
Abstract and full text

Norm-inflation with Infinite Loss of Regularity for Periodic NLS Equations in Negative Sobolev Spaces
Rémi Carles, Thomas Kappeler
Bulletin de la SMF 145, fascicule 4 (2017), 623-642
Download the document
Abstract and full text

A Paradifferential Reduction for the Gravity-capillary Waves System at Low Regularity and Applications
Thibault de Poyferré, Quang-Huy Nguyen
Bulletin de la SMF 145, fascicule 4 (2017), 643-710
Download the document
Abstract and full text

Équivalence monoïdale de groupes quantiques et K-théorie bivariante
Saad Baaj, Jonathan Crespo
Bulletin de la SMF 145, fascicule 4 (2017), 711-802
Download the document
Abstract and full text

Bulletin de la Société Mathématique de France 145, fascicule 3 (2017)

Distribution of irrational zeta values
Stéphane Fischler
Bulletin de la SMF 145, fascicule 3 (2017), 381-409
Download the document
Abstract and full text

Inversion d'opérateurs de courbures au voisinage de la métrique euclidienne
Erwann Delay
Bulletin de la SMF 145, fascicule 3 (2017), 411-420
Download the document
Abstract and full text

On deformations of the spectrum of a Finsler-Laplacian that preserve the length spectrum
Thomas Barthelmé
Bulletin de la SMF 145, fascicule 3 (2017), 421-448
Download the document
Abstract and full text

Cohomological Conditions on Endomorphisms of Projective Varieties
Holly Krieger, Paul Reschke
Bulletin de la SMF 145, fascicule 3 (2017), 449-468
Download the document
Abstract and full text

Galois representations attached to abelian varieties of CM type
Davide Lombardo
Bulletin de la SMF 145, fascicule 3 (2017), 469-501
Download the document
Abstract and full text

Blow-up of the critical Sobolev norm for nonscattering radial solutions of supercritical wave equations on R^3
Thomas Duyckaerts, Tristan Roy
Bulletin de la SMF 145, fascicule 3 (2017), 503-573
Download the document
Abstract and full text

Cutting arcs for torus links and trees
Filip Misev
Bulletin de la SMF 145, fascicule 3 (2017), 575-602
Download the document
Abstract and full text

Bulletin de la Société Mathématique de France 145, fascicule 2 (2017)

Complexes of groups and geometric small cancelation over graphs of groups
Alexandre Martin
Bulletin de la SMF 145, fascicule 2 (2017), 193-223
Download the document
Abstract and full text

Obstructions de Brauer-Manin entières sur les espaces homogènes à stabilisateurs finis nilpotents
Cyril Demarche
Bulletin de la SMF 145, fascicule 2 (2017), 225-236
Download the document
Abstract and full text

Jet schemes of normal toric surfaces
Hussein Mourtada
Bulletin de la SMF 145, fascicule 2 (2017), 237-266
Download the document
Abstract and full text

Principe local-global pour les corps de fonctions sur des corps locaux supérieurs II
Diego Izquierdo
Bulletin de la SMF 145, fascicule 2 (2017), 267-293
Download the document
Abstract and full text

On the spectrums of ergodic Schrodinger operators with finitely valued potentials
Zhiyuan Zhang
Bulletin de la SMF 145, fascicule 2 (2017), 295-304
Download the document
Abstract and full text

Differential forms in positive characteristic avoiding resolution of singularities
Annette Huber, Stefan Kebekus, Shane Kelly
Bulletin de la SMF 145, fascicule 2 (2017), 305-343
Download the document
Abstract and full text

Group schemes with F_q-action
Thomas Poguntke
Bulletin de la SMF 145, fascicule 2 (2017), 345-380
Download the document
Abstract and full text